# SDR AALA202107068324

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323
- Aircraft serial: 33125
- Aircraft time: 32,622 hours, 3,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND SIDE AISLE EMERGENCY CEILING PANEL LIGHT INOPERATIVE AT SEAT19H. FOUND ELECTRICAL CONNECTOR UNPLUGGED. CONNECTED ELECTRICAL CONNECTOR PER AMM 33-51-03.
